MAUDE Adverse Event Report: MEDTRONIC PUERTO RICO OPERATIONS CO. PARADIGM REAL-TIME INSULIN INFUSION PUMP MMT-722NAS; PUMP, INFUSION, INSULIN, TO BE USED WITH INVASIVE GLUCOSE SENSOR

MEDTRONIC PUERTO RICO OPERATIONS CO. PARADIGM REAL-TIME INSULIN INFUSION PUMP MMT-722NAS; PUMP, INFUSION, INSULIN, TO BE USED WITH INVASIVE GLUCOSE SENSOR
Model Number MMT-722NAS
Health Effect - Clinical Code Death (1802)
Date of Event 02/24/2019
Type of Reportable Event Death
Additional Manufacturer Narrative
Pump passed the idle current measurement test, run current measurement test, self test, off no power test, unexpected alarm error test, displacement test and rewind test.However, motor error alarm during the basic occlusion test and pump unable to prime during the prime test due to loose/protruded drive support disk.Unable to perform the occlusion test, excessive no delivery test and displacement accuracy test due to motor error alarm and pump unable to prime.Unable to perform the motor test due to pump preservation.Pump received with no battery installed.Pump received with cracked reservoir tube lip, stained end cap sticker, stained back address label, scratched reservoir tube window and minor scratched lcd window.Data analysis: the date of death was not specified.There is no data listed due to pump received without battery installed.
 
Event or Problem Description
It was reported that the customer passed away in an unknown location.The cause of death was unknown, but there was no indication that a medtronic product caused or contributed to the customer's passing.The notifier did not state whether the customer had any illnesses that may have led to the customer's passing.The customer¿s blood glucose was unknown at the time of death.It is unknown if the customer was wearing the insulin pump at the time of death.It is unknown if the customer was using sensors.No further information was provided.The pump was returned for analysis.The pump alarmed motor error alarm during the basic occlusion test, and the pump was unable to prime during the prime/a33 test due to loose/protruded drive support disk.
 
Additional Manufacturer Narrative
Initial report or supplemental report had the incorrect aware date.The correct aware date is (b)(6) 2018.

Brand Name
PARADIGM REAL-TIME INSULIN INFUSION PUMP MMT-722NAS
Common Device Name
PUMP, INFUSION, INSULIN, TO BE USED WITH INVASIVE GLUCOSE SENSOR
Manufacturer (Section D)
MEDTRONIC PUERTO RICO OPERATIONS CO.
ceiba norte ind. park #50 road
juncos 00777 -386
MDR Report Key7491296
Report Number3004209178-2018-69581
Device Sequence Number145138
Product Code OYC
UDI-Device Identifier00613994373083
UDI-Public(01)00613994373083
Combination Product (Y/N)N
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source consumer,other
Initial Reporter Occupation Patient Family Member or Friend
Type of Report Initial,Followup
Report Date (Section B) 03/05/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Operator of Device Lay User/Patient
Device Model NumberMMT-722NAS
Device Catalogue NumberMMT-722NAS
Device Lot NumberA4722NASJ
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer04/11/2018
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 04/25/2018
Supplement Date Received by Manufacturer03/05/2019
Initial Report FDA Received Date03/06/2019
Supplement Report FDA Received Date03/04/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient Age70 YR
Patient Weight113